Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 41, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2025, 5:31 PM CDT for Redwood County, Renville County, Sibley County, Minnesota. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2025, 5:31 PM CDT (22:31 UTC)
- Expired
- Jun 2, 2025, 6:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 99 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 5:35 PM CDT | HAIL 1 | 7 S Olivia, MN | Delayed report, time estimated from radar. Lots of nickel to quarter size hail. |
| Jun 2, 5:41 PM CDT | TSTM WND DMG | 6 S Bird Island, MN | Image of powerlines down, confirmed by county officials on Hwy 5 south of Bird Island. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WUUS53 KMPX 022231
SVRMPX
MNC127-129-143-022315-
/O.NEW.KMPX.SV.W.0041.250602T2231Z-250602T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
531 PM CDT Mon Jun 2 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Renville County in central Minnesota...
Western Sibley County in central Minnesota...
Northeastern Redwood County in southwestern Minnesota...
* Until 615 PM CDT.
* At 531 PM CDT, a severe thunderstorm was located 7 miles north of
Morton, or 10 miles northeast of Redwood Falls, moving east at 30
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* Locations impacted include...
Fairfax, Hector, Gibbon, Buffalo Lake, Franklin, Morton and Bechyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
dangerous hail and damaging winds.
&&
LAT...LON 4473 9513 4478 9450 4463 9450 4463 9447
4446 9443 4447 9480 4450 9487 4447 9487
4447 9499
TIME...MOT...LOC 2231Z 258DEG 24KT 4465 9499
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NDC2 follow-up statements
245
WWUS53 KMPX 022245
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
545 PM CDT Mon Jun 2 2025
MNC127-022255-
/O.CAN.KMPX.SV.W.0041.000000T0000Z-250602T2315Z/
Redwood MN-
545 PM CDT Mon Jun 2 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN REDWOOD
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4474 9497 4478 9450 4463 9450 4463 9447
4446 9443 4447 9481 4448 9481 4448 9482
4449 9483 4449 9485 4450 9487 4451 9487
4451 9488 4452 9488 4451 9489 4452 9489
4452 9490 4453 9493
TIME...MOT...LOC 2231Z 258DEG 24KT 4465 9499
$$
MNC129-143-022315-
/O.CON.KMPX.SV.W.0041.000000T0000Z-250602T2315Z/
Renville MN-Sibley MN-
545 PM CDT Mon Jun 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN RENVILLE AND WESTERN SIBLEY COUNTIES...
At 545 PM CDT, a severe thunderstorm was located 8 miles southeast
of Bird Island, or 16 miles northeast of Redwood Falls, moving east
at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
Locations impacted include...
Fairfax, Hector, Gibbon, Buffalo Lake and Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm is capable of producing
dangerous hail and damaging winds.
&&
LAT...LON 4474 9497 4478 9450 4463 9450 4463 9447
4446 9443 4447 9481 4448 9481 4448 9482
4449 9483 4449 9485 4450 9487 4451 9487
4451 9488 4452 9488 4451 9489 4452 9489
4452 9490 4453 9493
TIME...MOT...LOC 2231Z 262DEG 27KT 4465 9498
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NDC608
WWUS53 KMPX 022302
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
602 PM CDT Mon Jun 2 2025
MNC129-143-022315-
/O.CON.KMPX.SV.W.0041.000000T0000Z-250602T2315Z/
Renville MN-Sibley MN-
602 PM CDT Mon Jun 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN RENVILLE AND WESTERN SIBLEY COUNTIES...
At 602 PM CDT, a severe thunderstorm was located near Buffalo Lake,
or 20 miles southwest of Hutchinson, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Fairfax, Gibbon, Buffalo Lake and Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4466 9496 4478 9450 4463 9450 4463 9447
4446 9443 4447 9481 4448 9481 4448 9482
4449 9483 4449 9485 4450 9485 4450 9487
4451 9487 4451 9488 4452 9488 4451 9489
4452 9489 4453 9493
TIME...MOT...LOC 2245Z 262DEG 27KT 4466 9482
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:06 PM CDT, 2 hours 25 minutes earlier. Its key messages:
- Ongoing storms continue through this evening, with primary hazards being severe winds and localized hail.
- Degraded air quality due to Canadian wildfire smoke through tomorrow.
- Warming trend continues, with highs in the lower 90s Monday afternoon.
Area forecast discussion, Jun 2, 3:06 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 306 PM CDT Mon Jun 2 2025 .KEY MESSAGES... - Ongoing storms continue through this evening, with primary hazards being severe winds and localized hail. - Degraded air quality due to Canadian wildfire smoke through tomorrow. - Warming trend continues, with highs in the lower 90s Monday afternoon. && .DISCUSSION... Issued at 300 PM CDT Mon Jun 2 2025 True-color satellite shows today's weather story quite well, with pockets of dense smoke out ahead of convection east of the MN/Dakotas border region this afternoon. Across the region, we have widespread temperatures in the 80s and even some low to mid 90s out west (Madison, MN peaked at 95 already!) combined with dewpoints in the upper 50s. Despite the dry boundary layer, mid- level lapse rates around 7 C/km and a tongue of MUCAPE values approaching 2000+ J/kg are expected to be enough to support a few instances of severe hail and wind across western and central MN this afternoon. Not to mention, winds are already quite gusty out ahead of the front, the inverted-V soundings on top of that would suggest any better organized storms will certainly be capable of producing damaging wind gusts. As of 230PM, an ongoing broken line of cells is moving quickly through west-central MN. Reports of downed trees and multiple measured gusts above 58 mph support the idea that our main threat today will be damaging wind gusts. A Severe Thunderstorm Watch is in effect until 7pm, primarily for this specific segment as it moves east. Confidence is low with long it will be able to hold on given the limited instability to the east, but the ongoing convection could be enough to modify the near-storm environment and persist through the entirety of the Watch area. As far as timing goes, the line of storms will approach eastern MN (including the Twin Cities metro) this evening around 6-7pm. We expect the storms to weaken the further east they travel based on the less favorable storm environment that they'll be moving into. At the same time, development on the southern portion of the line will likely occur through the afternoon. Primary threats will continue to be damaging winds and large hail for any of this future development. The most favorable environment continues to be highlighted well by the convective outlook by SPC, with those within the Slight risk (level 2 of 5) in the best region for the aforementioned future development. By later this evening, hi-res models show the front stalling out in a southwest to northeast orientation with training showers and general thunderstorms leading to a localized flooding risk. The WPC's ERO highlights this with the marginal risk area through tomorrow. Any severe potential should be well south and east, by the rain will continue through early tomorrow afternoon. Skies should clear quickly after the rain exits east, but the downward mixing behind the front is expected to return our smoky/hazy conditions. Wednesday through this Weekend... The upper level pattern becomes a bit more muted to end the week, with mainly northwest or zonal flow over the Northern Plains. The latest NBM shows on and off shower chances through Friday, which is a result of some models producing one or more weak shortwaves. The best signal looks to be towards the end of the weekend into early next week when a more potent mid level low tracks across the US/Canada border. Outside of those chances for precipitation, the weather looks to remain relatively quiet with highs near the upper 70s each day and winds generally at or below 10 mph. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1225 PM CDT Mon Jun 2 2025 Winds start S/SW but will shift to the NW behind the cold front.Showers and thunderstorms will develop along a cold front across western MN this afternoon and trek east this evening. MVFR cigs are possible behind the front tonight. I've kept PROB30s at locations with lower confidence of -TSRA. Showers will continue into Tuesday with the exception of AXN/STC where they'll dry out tonight. Added mention of FU for surface wildfire smoke tonight into Tuesday for most sites. Confidence is high that we'll see surface smoke arrive behind the front/showers. There is some uncertainty on how low vsbys will get. Upstream sites across NW MN suggest MVFR is likely, IFR is possible. For now I've kept them on the higher end until we get a better handle on how widespread the vsby impacts will be. Showers taper off by end of TAF period for MN sites. KMSP... Showers are likely after 01Z this evening, with a low risk of some TS from 01-03Z. I have maintained a prob30 for -TSRA for that period. I've added Smoke/FU Tuesday afternoon but we may need to push the timing earlier due to uncertainties with -SHRA timing Tuesday morning. /OUTLOOK FOR KMSP/ WED...VFR. Wind N to NE 5-10kts. THU...VFR. Wind NE 5-10kts. FRI...VFR. Wind NE 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BED AVIATION...BPH
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 333 PM CDT Mon Jun 2 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 032045- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 333 PM CDT Mon Jun 2 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Ongoing thunderstorms this afternoon and tonight. A few strong to severe storms are possible across western Minnesota this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Areas of wildfire smoke will continue to degrade air quality. An Air Quality Alert is in effect through Tuesday afternoon in western Wisconsin and through Wednesday morning in Minnesota. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Special weather statement, Jun 2, 3:45 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Mon Jun 2 2025
MNZ049-055>058-022115-
Kandiyohi MN-Chippewa MN-Meeker MN-Swift MN-Stearns MN-
345 PM CDT Mon Jun 2 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT KANDIYOHI...
NORTHWESTERN MEEKER...CHIPPEWA...SOUTHEASTERN SWIFT AND SOUTHWESTERN
STEARNS COUNTIES UNTIL 415 PM CDT...
At 345 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles west of Paynesville to 9 miles
north of Montevideo, or extending from 20 miles northeast of Willmar
to 9 miles north of Montevideo, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Willmar, Montevideo, Litchfield, Cold Spring, Benson, Paynesville,
Richmond, Clara City, New London, Spicer, Atwater, Raymond,
Kerkhoven, Grove City, Prinsburg, Maynard, Murdock, Green Lake,
Forest City and Manannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4495 9579 4530 9574 4549 9447 4502 9443
4489 9565 4490 9567 4491 9568 4490 9569
4491 9572 4492 9572 4494 9574 4495 9576
4494 9576 4495 9577 4494 9577
TIME...MOT...LOC 2045Z 248DEG 26KT 4539 9486 4510 9540 4508 9566
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
NDCSpecial weather statement, Jun 2, 4:15 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
415 PM CDT Mon Jun 2 2025
MNZ057-058-065-066-022145-
Kandiyohi MN-McLeod MN-Meeker MN-Renville MN-
415 PM CDT Mon Jun 2 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN MEEKER...WEST
CENTRAL MCLEOD...KANDIYOHI AND NORTHEASTERN RENVILLE COUNTIES UNTIL
445 PM CDT...
At 415 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northwest of Willmar to over
Bird Island, or extending from 9 miles northwest of Willmar to 18
miles northeast of Redwood Falls, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Willmar, Olivia, New London, Spicer, Hector, Atwater, Bird Island,
Buffalo Lake, Grove City, Cosmos, Green Lake, Pennock, Kandiyohi,
Lakeside, Norway Lake, Lake Lillian, Blomkest, Thorpe, Svea and
Regal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4489 9508 4497 9510 4526 9525 4533 9526
4541 9495 4541 9476 4533 9476 4533 9469
4510 9456 4474 9444 4467 9501
TIME...MOT...LOC 2115Z 250DEG 36KT 4525 9512 4500 9497 4473 9486
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
NDCSpecial weather statement, Jun 2, 4:41 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
441 PM CDT Mon Jun 2 2025
MNZ057-065-022200-
Kandiyohi MN-Renville MN-
441 PM CDT Mon Jun 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KANDIYOHI AND
NORTHWESTERN RENVILLE COUNTIES UNTIL 5 PM CDT...
At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Renville, or 20 miles northwest of Redwood Falls, moving northeast
at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Olivia, Renville, Sacred Heart, Prinsburg and Danube.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4485 9540 4489 9532 4489 9525 4493 9525
4499 9513 4481 9497 4470 9527
TIME...MOT...LOC 2141Z 238DEG 35KT 4480 9528
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NDCLocal storm report, Jun 2, 5:13 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Mon Jun 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Hail 1 ENE Olivia 44.78N 94.98W
06/02/2025 M1.25 Inch Renville MN Trained Spotter
&&
MEDLocal storm report, Jun 2, 5:19 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
519 PM CDT Mon Jun 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM Tstm Wnd Dmg Prinsburg 44.94N 95.19W
06/02/2025 Kandiyohi MN Emergency Mngr
Report of damage to a metal outbuilding.
&&
MEDSpecial weather statement, Jun 2, 5:24 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
524 PM CDT Mon Jun 2 2025
MNZ073-074-022300-
Brown MN-Redwood MN-
524 PM CDT Mon Jun 2 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN BROWN AND SOUTHEASTERN
REDWOOD COUNTIES UNTIL 6 PM CDT...
At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Springfield, or 24 miles south of Redwood Falls,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Sleepy Eye, Springfield, Sanborn, Evan and Cobden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4420 9522 4420 9523 4445 9484 4425 9465
4411 9496 4411 9510 4420 9510
TIME...MOT...LOC 2223Z 236DEG 28KT 4419 9509
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:27 PM CDT | Special Weather Statement | MPX | Stevens | 33 min |
| Jun 2, 1:43 PM CDT | Special Weather Statement | MPX | Swift | 32 min |
| Jun 2, 1:49 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 41 min |
| Jun 2, 2:18 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 27 min |
| Jun 2, 2:22 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 38 min |
| Jun 2, 2:23 PM CDT | Special Weather Statement | MPX | Douglas | 37 min |
| Jun 2, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 44 min |
| Jun 2, 2:48 PM CDT | Special Weather Statement | MPX | Todd | 57 min |
| Jun 2, 3:02 PM CDT | Special Weather Statement | MPX | Chippewa, Swift | 43 min |
| Jun 2, 3:32 PM CDT | Special Weather Statement | MPX | Stearns | 43 min |
| Jun 2, 3:45 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Meeker, Swift | 30 min |
| Jun 2, 4:15 PM CDT | Special Weather Statement | MPX | Kandiyohi, Renville | 30 min |
| Jun 2, 4:41 PM CDT | Special Weather Statement | MPX | Renville | 19 min |
| Jun 2, 4:46 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 29 min |
| Jun 2, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 50 min |
| Jun 2, 5:16 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 29 min |
| Jun 2, 5:24 PM CDT | Special Weather Statement | MPX | Brown | 36 min |
| Jun 2, 5:52 PM CDT | Special Weather Statement | MPX | Hennepin | 23 min |
| Jun 2, 5:56 PM CDT | Special Weather Statement | MPX | McLeod | 19 min |
| Jun 2, 6:14 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Renville, Sibley | 46 min |
| Jun 2, 6:16 PM CDT | Special Weather Statement | MPX | Sibley | 29 min |
| Jun 2, 6:18 PM CDT | Special Weather Statement | MPX | Ramsey, Scott | 27 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.